Let's Get Social!

Ask our members for help or assist others.
You are all welcome at Acer Community!

cancel
Showing results for 
Search instead for 
Did you mean: 

This page has been archived.

The content on this page may be out-of-date or have been superseded by newer information, and links on this page to other sites may not work. This page has been archived for future reference.

Visit our Product Forums for more current content.

the colors on my laptop screen have changed, almost reversed and I can hardly read anything.

New User

the colors on my laptop screen have changed, almost reversed and I can hardly read anything.

It also shows about 1/3 of my screen on the left with lines running horizontally through the screen. The rest of the screen has the reversed colors.

4 REPLIES
New User

Re: the colors on my laptop screen have changed, almost reversed and I can hardly read anything.

Your graphics card is going bad. saw one in youtube... Smiley Tongue

New User

Re: the colors on my laptop screen have changed, almost reversed and I can hardly read anything.

Try a external video card that might work.. for a external monitor.

Seasoned Practitioner

Re: the colors on my laptop screen have changed, almost reversed and I can hardly read anything.

Hello,

 

 

Hope the laptop screen color and lines issue is resolved but if not you may also want to consult the following article:

 

http://acer.custhelp.com/app/answers/detail/a_id/2122/kw/screen

 

Another possible cause for screen issue may be connecting cables between screen and mainboard that are loosened. 

 

Probably good to check with your regional support site http://www.acer.com/worldwide/support/

 

Good day

Mainframe Wrangler

Re: the colors on my laptop screen have changed, almost reversed and I can hardly read anything.

I would connect an external monitor. If the picture is good, either your laptop monitor has gone bad or a monitor cable has gone bad or come loose. If the external monitor has the same problem, it is probably your video card.

Hope this helps.